# SDR QXEA0200833

- Difficulty date: May 15, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 41,082 hours, 51,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- PATH WAY LIGHTS ON SEATS AT ROW 5-9 WILL NOT TURN OFF.  REMOVED AND REPLACED ELECTRICAL CONNECTOR AT AT SEAT 9.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
